# SDR DALA2024102110225

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION AROUND FASTENER HOLES IN AFT CABIN FLOOR STRUCTURE PRESSURE PLATE FWD END BS.1681 APROX BL.0 TO LBL.50. DOT 129-093. CORRECTIVE ACITON: COMPLIED WITH ERA 621334-14 REV ORIGINAL ATMAIN CABIN STA 1681 BL 0 TO LBL 50. (0615782)
